# SDR AALA2019042979008

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 16,290 hours, 6,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE MESSAGE DISPLAYED ON THE FLIGHT ATTENDANT PANEL AT 2R. MAINTENANCE SERVICED DOOR ASSIST PRESSURE TO PROPER PRESSURE PER AMM 52-10-00.
